Pacific Journal of Mathematics

On indecomposable modules over rings with minimum condition.

R. R. Colby

Article information

Source
Pacific J. Math., Volume 19, Number 1 (1966), 23-33.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102993952

Mathematical Reviews number (MathSciNet)
MR0201477

Zentralblatt MATH identifier
0152.01804

Subjects
Primary: 16.40

Citation

Colby, R. R. On indecomposable modules over rings with minimum condition. Pacific J. Math. 19 (1966), no. 1, 23--33. https://projecteuclid.org/euclid.pjm/1102993952


Export citation

References

  • [1] G. Birkhoff, Lattice theory, Amer. Math. Soc. Coll. Publ., Volume XXV, 1948.
  • [2] C. W. Curtis and J. P. Jans, On algebras with a finite number of indecomposable modules, Trans. Amer. Math. Soc. 114 (1965), 122-132.
  • [3] C. W. Curtis and I. Reiner, Representation theory of finite groups and associative algebras, Interscience, New York, 1962.
  • [4] J. P. Jans, On the indecomposable representations of algebras, Ann. of Math. (2) 66 (1957), 418-429.
  • [5] T. Nakayama, Note on uni-serial and generalized uniserial rings, Proc. Imp. Acad. Tokyo 16 (1940), 285-289.
  • [6] H. Tachikawa, Note on algebras of unbounded representation type, Proc. Japan Acad. 36 (1960), 59-61.